# SDR HEEA063169

- Difficulty date: August 3, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bell 212
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: 204030403001S
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON BOTTOM SIDE OF FITTING.
